# SDR AALA20150903009

- Difficulty date: September 2, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 2,542 hours, 303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS IS MISSING AT SEAT 9G.  R & R THE LIGHT ASSEMBLY IAW ESO 21376.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-00.  OK FOR SERVICE.
